# SDR ASAA2017102222291

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 14,071 hours, 4,595 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, APPROXIMATELY 50-100 FEET ABOVE TOUCHDOWN, AIRCRAFT WAS LINED UP WITH LEFT EDGE LINE OF RUNWAY. DISCONNECTED AUTOPILOT AND MANUALLY LANDED AIRCRAFT.  ACFT GROUNDED. PERFORMED DFCS FAULT REVIEW WITH NO NOTED DISCREPANCIES IAW AMM TASK 22-00-01-730-807.  PERFORMED A DFCS LAND VERIFY. ALL TESTED NORMAL.
